MathSciNet Relay Station
MathSciNet bibliographic data
MR2362665 20D60 (20D06 20D30)
Damian, E.; Lucchini, A. Finite groups with $p$-multiplicative probabilistic zeta function. Comm. Algebra 35 (2007), no. 11, 3451–3472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement